# SDR WRLA2009160

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA38227
- Condition: Cracked
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSP/MX FOUND CRACK.  LEFT AIR CONDITIONING BAY DOOR UPPER SKIN CRACK AT DOOR 113AL, STA 495.  REMOVED THE LT FWD AIR CONDITIONING BAY DOOR; REPAIRED THE DAMAGED AREA IAW SRM VOL I 52-10-00 REV 40.  CONDITION CHECK NORMAL.
